# SDR DL76L081280

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 65,406 hours, 9,649 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 140T24014
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAYOVER CHECK AT LAX, LIGHTNING STRIKE DAMAGE WAS FOUND AT THE RT WINDOW FRAMES 5 AND 6.  THE DAMAGE WAS REPAIRED PER B767-300 SRM 56-20-02, FIG 101 AS A TIME-LIMITED REPAIR.  PERMANENT REPAIR IS TO REPLACE THE WINDOW FRAMES WITHIN 3000 CYCLES OR 18 MONTHS OF 11-12-04 WHICHEVER OCCURS FIRST.  NOTE:  ER/A 01-095039-14 REV A WAS ISSUED AS A MAJOR REPAIR BUT NEVER FORMALLY APPROVED.  NO RECORD OF A PREVIOUS MRR ENTRY WAS FOUND.
